Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Finite strain solutions for a compressible elastic solid

Authors: M. M. Carroll and C. O. Horgan
Journal: Quart. Appl. Math. 48 (1990), 767-780
MSC: Primary 73G05
DOI: https://doi.org/10.1090/qam/1079919
MathSciNet review: MR1079919
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Several closed form finite strain equilibrium solutions are presented for a special compressible isotropic elastic material which was proposed as a model for foam rubber by Blatz and Ko. These solutions include bending of a cylindrical sector into another sector or a rectangular block, bending of a block into a sector, expansion, compaction or eversion of cylinders or spheres, and torsion and extension of circular cylinders or tubes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73G05

Retrieve articles in all journals with MSC: 73G05

Additional Information

DOI: https://doi.org/10.1090/qam/1079919
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society